# SDR SIMA1961

- Difficulty date: July 14, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5262 - EMERGENCY EXIT LIGHT IN PAX STAIR INTERMITTENT.  MAINTENANCE RESECURED BULB INTO LIGHT SOCKET.  OPERATIONAL WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
